Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am getting thick cheesy white discharge,vagina is too itchy and have lower abdominal cramps. Am i pregnant or affected by infections ?

im married. i had my period last 21st. i have been having intercourse with my partner since 8th. and my period is due. im not sexually active since a week now.but i didnt come yet. last week i experienced severe lower abdominal cramps and gastrc problem. i was not able to walk as i had pelvic pain and fever . my vagina is becoming too itchy and im having thick cheesy white discharge. my pain has faded away but i have lower abdominal cramps now and then when i walk or lift something. pregnant or infection....confused...???
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic
This seems to be Pelvic inflammatory disease symptoms in which there seems pain in lower abdomen, vaginal discharge may be seen. Go for gynae checkup and treatment as disease of pelvis if left untreated may affect the fertility.
For pregnancy urine test may be done 1-2 week of missed period.
Have a Healthful Day..
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor